MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G28445
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: non-healthcare professional.Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted at the conclusion of the investigation or, when additional relevant information becomes available.
 
Event or Problem Description
It was reported, the bottom of the package containing a performer introducer was not sealed.There did not appear to have a line delineating a sterile sealed barrier.The inside package was still sterile and the customer was able to use the device as the inner packaging was sealed.Another package with the same product and lot number was checked and no issue was found.There was no patient adverse effect as a result of this occurrence.Product will not be returned to the manufacturer to aid in the investigation since the inner packaging remained sterile and was used in the procedure.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation - evaluation reviews of the complaint history, device history record, instructions for use (ifu), manufacturer¿s instructions, quality control, and a visual inspection of the device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a photo of the device was provided.This photo did reveal the failure, there was no evidence that the package was sealed at the bottom.Additionally, document based investigation evaluation was performed.There is evidence to suggest the product was not made to specifications.A review of the device history record shows no nonconforming events which could contribute to this failure mode.It should also be noted there were no other reported complaints for this lot number.Furthermore, reviews of the manufacturer¿s instructions and quality control procedures were conducted, and no gaps were discovered.Moreover, an ifu is provided with the device, which states ¿how supplied-supplied sterilized by ethylene oxide gas in peel-open packages.Intended for one-time use.Sterile if package is unopened or undamaged.Do not use the product if there is doubt as to whether the product is sterile." based on the information provided and no product returned, investigation has concluded that this event can be traced to manufacturing and quality control.Accordingly, the individuals responsible for the effected lot were retrained in both manufacturing and quality control, respectfully.Measures are being conducted to address this failure mode.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8633946
Report Number1820334-2019-01252
Device Sequence Number1857751
Product Code DYB
UDI-Device Identifier00827002284456
UDI-Public(01)00827002284456(17)220410(10)9614940
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/10/2022
Device Model NumberG28445
Device Catalogue NumberRCFW-16.0P-38-45-RB
Device Lot Number9614940
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2019
Supplement Date Received by Manufacturer08/15/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1